MAUDE Adverse Event Report: B. BRAUN DOMINICIAN REPULIC INC. ULTRASITE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICIAN REPULIC INC. ULTRASITE®; SET, ADMINISTRATION, INTRA
Catalog Number US1921
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation, the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that during a chemotherapy infusion, the product leaked causing chemo to drip on the floor.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two (2) photos were provided by the facility for evaluation.Visual examination of the photo had leakage observed between the luer connector adapter of the secondary set and the caresite of a different set.Although the defect was noted via the photo, a thorough investigation could not be performed.One (1) unopened sample identifying the reported lot # 61663638 was returned for evaluation.The returned sample was tested for leakage per specification with passing results.The exact root cause could not be determined at this time.However, incidents of cracked/leaking valves can be caused by several factors, including but not limited to the product being subjected to aggressive solvents drugs, excessive mechanical stresses (over-tightening or frequent set manipulation), or other various unforeseen circumstances during the clinical application.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
ULTRASITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
DR 
MDR Report Key8690982
Report Number9614279-2019-00089
Device Sequence Number11246708
Product Code FPA
UDI-Device Identifier04046964187971
UDI-Public04046964187971
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUS1921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2019
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer05/24/2019
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1